Thank you for your question. Botox should not have any effect on platelet and wbc. Speak with your family doctor to discuss your health concerns.
All the best,
I don't know of any effect that Botox has on platelets. I would recommend that you see your internist for a complete physical exam. Best, Dr. Green
Botox doesnt affect the internal circulation when used at cosmetic dosing. I suggest speaking to your internal medicine physician. Best, Dr. Emer.
I am not aware of any correlation between Botox and abnormal blood counts, whether it be a change in platelets or white blood cell count. One of the reported side effects of Botox is a headache, but this tends to be a transient phenomenon. I would advise you to speak to your physician about what appears to be a coincidental finding.
There is no correlation between Botox and Platelet count. I'm also not altar why CBC was performed for headache and shortness of breath. Unfortunately when tests are performed indiscriminately, we get incidental findings of no clinical significance but now your doctor is obligated to further investigate the thrombocytosis.
This is not related to your Botox injections. Both signs are consistent with inflammation. It does need to be evaluated by your primary care doc and possibly a specialist. I hope this information is helpful for you.
Stephen Weber MD, FACS
Denver Facial Plastic Surgeon
I am unfamiliar with any correlation between platelet and /white blood cell increase or change after botox. I will review the literature and let you know.
I wish you good luck!
To my knowledge, there is no know correlation between Botox and increased blood levels of platelets. You may want to contact Allergen (the maker of Botox) and see if they have any reported cases of this being a possible side effect.
I hope this helps.